# SDR CALA2025062005733

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM AT STA 986 RBL 43 R LBL43 CORRODED ON UPPER SURFACE IN MULTIPLE AREAS   REMOVED OLD REPAIR FLOOR BEAM AT STA986 IAW B737-800 AND LOCATED AND DRILLED NEW T-CHORD ANGLES AND STRAPS IAW B737-800 SRM 53-70-51-2R-4 SRM 51-40-05. INSTALLED NEW PARTS T-CHORD, ANGLES AND STRAPS AT STA986 IAW B737-800 SRM 51-40-02 SRM 53-70-51-2R-4 REPAIR 4.
